# SDR ASAA2016082117775

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,380 hours, 9,801 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHORT TIME FAULT 75-30801, T25 SIGNALS DISAGREE, REF: T/C 78273000.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE EEC BITE AND FIM 75-33 TASK 801, T25 SIGNAL OUT OF RANGE FAULT ISOLATION, FLIGHT FAULT HISTORY SHOWS ALL 10 LEGS, 2 FAULTS, 1, 75-30801-T25 SIGNAL DISAGREE, 75-10821-T25 OUT OF RANGE.  R & R T25 SENSOR, REF AMM TASK 73-21-02, GROUND FUNCTIONAL CHECK NORMAL, REF AMM TASK 73-21-00-700-804-F00.
